# SDR FDEA201901220189

- Difficulty date: January 22, 2019
- Submitted: February 16, 2019
- Operation: Air carrier
- Aircraft: N775FD
- Make and model: Boeing 757222
- Aircraft serial: 25043
- Aircraft time: 78,816 hours, 29,806 cycles
- System (JASC): 5270 · Door Warning System
- Part: Socket
- Condition: Dirty
- Location: Evac Slide
- Stage of operation: TX
- How discovered: O
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

LEFT CREW ENTRY DOOR "SLIDE" LIGHT WOULD NOT ILLUMINATE AFTER DOOR WAS CLOSED AND LOCKED/DM CLEANED DOOR SLIDE LIGHT SOCKET. PER SMP. SLIDE LIGHT WORKS NORMAL. ALSO CEANED AND LUBED GIRT BAR AND FLOOR FITTINGS PER 25-66-10-2 SYSTEM WORKS NORMAL. AT THIS TIME.
